STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM

Journal Title: Matrix Science Mathematic | Matriks Sains Matematik (MSMK) - Year 2018, Vol 2, Issue 2

Abstract

This article shows a connection between the boundedness and uniform exponential stability of linear discrete switched system in the space of periodic and almost-periodic sequences. Comprehensively, we prove that a linear discrete switched system is uniformly exponentially stable if and only if the Cauchy problem has bounded solution.

Authors and Affiliations

Akbar Zada, Sartaj Ali

Keywords

Related Articles

Generalized Bi-ideal of Ordered Semigroup Related to Intuitionistic Fuzzy Point

Intuitionistic fuzzy generalized bi-ideals play an important role in the study of ordered semigroups. In this paper, we try obtain more general form of intuitionistic fuzzy generalized bi-ideal of an ordered semigroup. T...

EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD

The main purpose of this research paper is to prove the existence of solution to the hybrid differential equation of order , which satisfied some growth conditions. The concerned results are obtained via using prior esti...

SOFT Β W-HAUSDORFF SPACE IN SOFT BI TOPOLOGICAL SPACES

In this article the concept of Soft β W-𝑇2 structure in soft bi topological spaces is introduced in different ways. Fleix Hausdorff was a German Mathematician who is supposed to be the forefather of up-to-the-minute Topo...

EXISTENCE RESULTS TO A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS

This article is devoted to the study of existence results to a class of boundary value problems for hybrid fractional differential equations. A couple of hybrid fixed point theorems for the sum of three operators are use...

THE ADOMIAN DECOMPOSITION METHOD FOR SOLVING HIV INFECTION MODEL OF LATENTLY INFECTED CELLS

In this article, the Adomian decomposition method (ADM) is applied to find the solution of HIV infection model of latently infected CD4+T cells. This method investigates the solution of ordinary differential equation whi...

Download PDF file
  • EP ID EP401996
  • DOI 10.26480/msmk.02.2018.01.06
  • Views 92
  • Downloads 0

How To Cite

Akbar Zada, Sartaj Ali (2018). STABILITY ANALYSIS OF PERIODIC AND ALMOST-PERIODIC DISCRETE SWITCHED LINEAR SYSTEM. Matrix Science Mathematic | Matriks Sains Matematik (MSMK), 2(2), 1-6. https://europub.co.uk./articles/-A-401996